American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Roger F. Verhey. Diffeomorphic invariants of immersed circles . Trans. Amer. Math. Soc. 163 (1972) 47-63. MR 0286122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Benjamin Halpern. On the immersion of an $n$-dimensional manifold in $n+1$-dimensional Euclidean space . Proc. Amer. Math. Soc. 30 (1971) 181-184. MR 0286116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] P. J. Ledden. Nonstable homotopy groups of Thom complexes . Proc. Amer. Math. Soc. 29 (1971) 404-410. MR 0288776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John W. Wood. Klein bottles in circle bundles . Proc. Amer. Math. Soc. 28 (1971) 607-608. MR 0278324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. C. Becker and H. H. Glover. Note on the embedding of manifolds in Euclidean space . Proc. Amer. Math. Soc. 27 (1971) 405-410. MR 0268903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yaichi Shinohara. Higher dimensional knots in tubes . Trans. Amer. Math. Soc. 161 (1971) 35-49. MR 0287559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Thomas F. Banchoff. The two-piece property and tight $n$-manifolds-with-boundary in $E\sp{n}$ . Trans. Amer. Math. Soc. 161 (1971) 259-267. MR 0287556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Franks. Necessary conditions for stability of diffeomorphisms . Trans. Amer. Math. Soc. 158 (1971) 301-308. MR 0283812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. T. Church. Differentiable monotone maps on manifolds. II . Trans. Amer. Math. Soc. 158 (1971) 493-501. MR 0278320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Duane Randall. Some immersion theorems for manifolds . Trans. Amer. Math. Soc. 156 (1971) 45-58. MR 0286121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rufus Bowen. Periodic points and measures for Axiom $A$ diffeomorphisms . Trans. Amer. Math. Soc. 154 (1971) 377-397. MR 0282372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. F. Banchoff. High codimensional $0$-tight maps on spheres . Proc. Amer. Math. Soc. 29 (1971) 133-137. MR 0279820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert Geroch, Erwin Kronheimer and George McCarty. No topologies characterize differentiability as continuity . Proc. Amer. Math. Soc. 28 (1971) 273-274. MR 0271969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Max K. Agoston. A classification of immersed knots . Proc. Amer. Math. Soc. 24 (1970) 710-715. MR 0268902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. M. Robertson. Retracting diffeomorphisms of $n$-spheres . Proc. Amer. Math. Soc. 24 (1970) 57-59. MR 0250327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francis X. Connolly. From immersions to embeddings of smooth manifolds . Trans. Amer. Math. Soc. 152 (1970) 253-271. MR 0270385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Franks. Anosov diffeomorphisms on tori . Trans. Amer. Math. Soc. 145 (1969) 117-124. MR 0253352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] H. E. White. The approximation of one-one measurable transformations by diffeomorphisms . Trans. Amer. Math. Soc. 141 (1969) 305-322. MR 0243546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] George K. Francis. The folded ribbon theorem. A contribution to the study of immersed circles . Trans. Amer. Math. Soc. 141 (1969) 271-303. MR 0243542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Max K. Agoston. Relative knots and tangential equivalences . Trans. Amer. Math. Soc. 137 (1969) 27-52. MR 0238334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John G. Miller. Self-intersections of some immersed manifolds . Trans. Amer. Math. Soc. 136 (1969) 329-338. MR 0234480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] H. Blaine Lawson. Stretching phenomena in mappings of spheres . Proc. Amer. Math. Soc. 19 (1968) 433-435. MR 0230324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Z. Goldstein. Embedding a $p$-sphere in a product of $p$-spheres . Proc. Amer. Math. Soc. 19 (1968) 621-623. MR 0225331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Emery Thomas. Submersions and immersions with codimension one or two . Proc. Amer. Math. Soc. 19 (1968) 859-863. MR 0229246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emery Thomas. On the existence of immersions and submersions . Trans. Amer. Math. Soc. 132 (1968) 387-394. MR 0225332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. E. Stong. Stationary point free group actions . Proc. Amer. Math. Soc. 18 (1967) 1089-1092. MR 0217806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] William Browder. Diffeomorphisms of $1$-connected manifolds . Trans. Amer. Math. Soc. 128 (1967) 155-163. MR 0212816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] P. T. Church. Differentiable monotone maps on manifolds . Trans. Amer. Math. Soc. 128 (1967) 185-205. MR 0242172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. A. Feldman. On parabolic and umbilic points of immersed hypersurfaces . Trans. Amer. Math. Soc. 127 (1967) 1-28. MR 0206974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. Kervaire and A. Vasquez. Simple-connectivity and the Browder-Novikov theorem . Trans. Amer. Math. Soc. 126 (1967) 508-513. MR 0208602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2